RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kharchenko, Vladislav Kirillovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7
Presentations: 1

Number of views:
This page:984
Abstract pages:2426
Full texts:755
References:157
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person22677
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202139

Publications in Math-Net.Ru
2000
1. V. K. Kharchenko, “Multilinear Lie quantum operations”, Zap. Nauchn. Sem. POMI, 272 (2000),  321–340  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 3063–3073
1988
2. L. A. Bokut', I. V. L'vov, V. K. Kharchenko, “Noncommutative rings”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 18 (1988),  5–116  mathnet  mathscinet  zmath
1981
3. V. K. Kharchenko, “Constants of derivations of prime rings”, Izv. Akad. Nauk SSSR Ser. Mat., 45:2 (1981),  435–461  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:2 (1982), 381–401
1980
4. V. K. Kharchenko, “The actions of groups and Lie algebras on non-commutative rings”, Uspekhi Mat. Nauk, 35:2(212) (1980),  67–90  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 77–104  isi
1979
5. V. K. Kharchenko, “A remark on central polynomials”, Mat. Zametki, 26:3 (1979),  345–346  mathnet  mathscinet  zmath; Math. Notes, 26:3 (1979), 665  isi
1976
6. V. K. Kharchenko, “Galois extensions of radical algebras”, Mat. Sb. (N.S.), 101(143):4(12) (1976),  500–507  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:4 (1976), 441–447  isi
1975
7. V. K. Kharchenko, “Galois subrings of simple rings”, Mat. Zametki, 17:6 (1975),  887–892  mathnet  mathscinet  zmath; Math. Notes, 17:6 (1975), 533–536

2016
8. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi

Presentations in Math-Net.Ru
1. Multilinear quantum Lie operations
V. K. Kharchenko
Research Seminar of the Department of Higher Algebra MSU
April 22, 2019 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019